# SDR SWAA2020030442024

- Difficulty date: February 8, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO R/H FLOOR TO SIDEWALL SUPPORT FROM STA 727-767, RBL 21, WL 145         R&R AFT CARGO R/H FLOOR TO SIDEWALL SUPPORT FROM STA 727-767 RBL 21, WL 145 PER SRM 51-40-02-0G-0 AND BOEING DWG# 146A7500 57903U 26FEB20
